Let be a measure space. In this paper, we establish the set of Gateaux differentiability for the usual norm of and the corresponding derivative formulae at each point in this set.
Delgado Valencia, J. Cesar and Munoz-Tello, A. Felipe (2023). On the set of Gateaux differentiability of the norm. International Journal of Nonlinear Analysis and Applications, 14(1), 95-100. doi: 10.22075/ijnaa.2021.24089.2667
MLA
Delgado Valencia, J. Cesar, and Munoz-Tello, A. Felipe. "On the set of Gateaux differentiability of the norm", International Journal of Nonlinear Analysis and Applications, 14, 1, 2023, 95-100. doi: 10.22075/ijnaa.2021.24089.2667
HARVARD
Delgado Valencia, J. Cesar, Munoz-Tello, A. Felipe (2023). 'On the set of Gateaux differentiability of the norm', International Journal of Nonlinear Analysis and Applications, 14(1), pp. 95-100. doi: 10.22075/ijnaa.2021.24089.2667
CHICAGO
J. Cesar Delgado Valencia and A. Felipe Munoz-Tello, "On the set of Gateaux differentiability of the norm," International Journal of Nonlinear Analysis and Applications, 14 1 (2023): 95-100, doi: 10.22075/ijnaa.2021.24089.2667
VANCOUVER
Delgado Valencia, J. Cesar, Munoz-Tello, A. Felipe On the set of Gateaux differentiability of the norm. International Journal of Nonlinear Analysis and Applications, 2023; 14(1): 95-100. doi: 10.22075/ijnaa.2021.24089.2667